# SDR DALA2021033101900

- Difficulty date: March 30, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 67,242 hours, 30,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 CORROSION ANGLE WEB FLOOR STRUCTURE LOC BTW FR69 TO FR70 RH SIDE AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SUPPORT STRUCTURE PER A320 SRM 51-42-11 AND 51-72-11. (1768698)
